May 27, 2000
Due to the damage on the liver by the medicine used to treat HIV/AIDs, the system is unable to make or take up the needed amino acids for cell repair and other body functions. Question is, would taking amino acids supplements help relieve some of the side effects that come with the lack of??? Thank you
Response from Dr. Frascino
Hard to get up in the morning
- Pain In Penis After Reused Needle Worried I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Can Suboxone Cause Hep C?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.